Search the Community
Showing results for tags 'vision problems'.
Found 1 result
I've been on Lamictal for a year. Within the first 4 months, I noticed blurry vision. I wrote it off to cold weather and dry eyes and ignored it. Fast forward until now, the blurry vision has gradually become worse and I'm having increased trouble with seeing far away, reading, my eyes get very tired when on computer, getting slight headaches. I read somewhere that Lamictal can cause the muscles in the eye to have trouble focusing. Finally had my eyes checked & doc said i need glasses now! I've had perfect vision my entire life...never any problems until after I started Lamictal. When I told her what meds I was on, she seemed convinced that my vision problem is mainly due to the med, not just aging. I'm only on 100mg (lowish dose) I am so sick of getting physical health problems from longterm use of psych meds :-( wondering if I should just go off of it altogether, since it doesn't seem to be helping that much, and I've heard below 100mg is not even a therapeutic dosage.